# SDR A6WA200840052

- Difficulty date: January 24, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,930 hours, 11,855 cycles
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IB CREW REPORTED HYD NR 2 LEAK ON SHORT FINAL.  HYD NR 2 CAUTION MESSAGE RECEIVED.  HYD QUANTITY NO READS 25 PERCENT.  (K)
